sponsored
PatientsVille.com Logo

PatientsVille

Zithromycin Blood Bilirubin Increased Side Effects

Zithromycin Blood Bilirubin Increased Side Effect Reports


The following Zithromycin Blood Bilirubin Increased side effect reports were submitted by healthcare professionals and consumers.

This information will help you understand how side effects, such as Blood Bilirubin Increased, can occur, and what you can do about them.

A side effect could appear soon after you start Zithromycin or it might take time to develop.



Blood Alkaline Phosphatase Increased, Liver Injury, Hepatomegaly, Blood Bilirubin Increased, Rash Maculo-papular, Toxicity To Various Agents, Alanine Aminotransferase Increased, Cholelithiasis, Thrombocytopenia

This Blood Bilirubin Increased side effect was reported by a physician from UNITED STATES. A 30-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Zithromycin (dosage: NA), which was started on Jul 24, 2009. Concurrently used drugs:
  • Ceftriaxone
  • Vancomycin
  • Clindamycin
When starting to take Zithromycin the consumer reported the following symptoms:
  • Blood Alkaline Phosphatase Increased
  • Liver Injury
  • Hepatomegaly
  • Blood Bilirubin Increased
  • Rash Maculo-papular
  • Toxicity To Various Agents
  • Alanine Aminotransferase Increased
  • Cholelithiasis
  • Thrombocytopenia
These side effects may potentially be related to Zithromycin.

DISCLAIMER: ALL DATA PROVIDED AS-IS, refer to terms of use for additional information.

Zithromycin Blood Bilirubin Increased Causes and Reviews


We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.


Zithromycin Blood Bilirubin Increased Reviews

Tue, 30 Apr 2013

Jewel.... I too have loss taste and smell. Have u regained yours?

Thu, 08 Mar 2012

I am female, 59, and have not been sick in 6 years.  I got bronchitis for which the doctor prescribed AZithromycin.  Within a day, I had severe panic attacks.  I was very sick and wanted so much to rest but found I had to keep moving to keep the panic attacks at bay. I walked outdoors and my husband drove me around so I could have things to look at.  TV frightened me, books frightened me, the internet frightened me.  I have NEVER had a panic attack before.  I was beyond amazed.  This stuff is poison. I refused to take the 6th dose.  Panic attacks lessened and stopped altogether on 7th day after I first took it.

Wed, 18 Jan 2012

After first dosage 3 days ago, I have not been able to sleep at night.  That on top of the bad cold and upper respiratory infection I am so tired and cannot get well with this going on. I have 2 tabs left and will not take anymore.  I have to get some rest as I work full time and have to be able to do my job.

Fri, 12 Oct 2012

Ive had the same issue. Ive seem to lost my sense of taste and smell altogether. Im confused as if it were the antibotic or just me being sick.Ive even lit 4 yenkee candle around the house to see what i could smell. And my nose is claer i can breathe trough it!

Mon, 27 Feb 2012

What's on your mind...i was put on AZithromycin on feb 21st my my family doctor.
i had an upper resporitory infection and on thursday nite i got cramps and had diaherra
and loose bowels and a very light color and felt bloated. i was on the 250mg then again today
it happened but i have been able to sleep good at nite so now i wait until it is out of my system i hope i don't have it anymore. other wise i feel good. today was my real good day yesterday was my last day and now i just weight until t-10days that it is out of my system i guess. could it cause bleeding?

Wed, 23 Sep 2009
what is the side effect of athromycin 500
Fri, 09 Oct 2009
the drug that i importaqnt was to strong.
Wed, 11 Mar 2009
I was diagnosed with brochitis and was prescribed aZithromycin in liquid form. Within 90 minutes of consuming my first dose yesterday, I was hit with very intense abdominal pain followed by horrible diarrhea,later compounded by some difficulty in breathing during the night. This morning I woke up to rashes on both upper arms and across my back. Won't be taking anymore of this stuff. Will stick with homeopathic remedies and see if it works.
DISCLAIMER: ALL DATA PROVIDED AS-IS, refer to terms of use for additional information.

Common Drugs

Abilify (10132)
Adderall (1304)
Amlodipine (6664)
Amoxicillin (4387)
Benadryl (1568)
Celebrex (12876 )
Celexa (1342)
Cialis (2975)
Cipro (8580)
Citalopram (7792)
Crestor (18839)
Cymbalta (14373)
Doxycycline (1757)
Effexor (7289)
Flexeril (435)
Flomax (2177)
Fluoxetine (4261)
Gabapentin (4593)
Hydrocodone (2469)
Ibuprofen (8222)
Lantus (10968)
Lexapro (3499)
Lipitor (17769)
Lisinopril (8919)
Lyrica (27148)
Medrol (650)
Mirena (41254)
Mobic (957)
Morphine (5356)
Naproxen (538)
Neurontin (6501)
Oxycodone (4438)
Pradaxa (13372)
Prednisone (5926)
Prilosec (2631)
Prozac (1954)
Seroquel (27216)
Simvastatin (8348)
Synthroid (4452)
Tamiflu (5585)
Topamax (3748)
Tramadol (5054)
Trazodone (1458)
Viagra (5394)
Vicodin (1153)
Wellbutrin (6324)
Xanax (2847)
Zocor (5718)
Zoloft(6792)
Zyrtec(1669)

Top Zithromycin Side Effects

Diabetes Mellitus (4)
Tachycardia (3)
Rash Maculo-papular (3)
Renal Failure (2)
Blood Bilirubin Increased (1)
Toxicity To Various Agents (1)
Blood Alkaline Phosphatase Increased (1)
Cardiac Failure Congestive (1)
Cholelithiasis (1)
Anaemia (1)
Electrocardiogram Qt Corrected Interval Prolonged (1)
Dystonia (1)
Hepatomegaly (1)
Protrusion Tongue (1)
Oedema (1)
Liver Injury (1)
Sepsis (1)
Syncope (1)
Hepatitis C (1)
Thrombocytopenia (1)
Tardive Dyskinesia (1)
Alanine Aminotransferase Increased (1)

➢ More

Discuss Zithromycin Side Effects